# SDR SWAA2023110810816

- Difficulty date: October 14, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 33,551 hours, 15,844 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL ACCESS PANEL 632CB HAS CORROSION ON LANDINGS<[01] REMOVED AND REPLACED FUEL ACCESS PANEL 632CB PER M/M REF. 28-11-11.;[02] VERIFIED REMOVED AND REPLACED FUEL ACCESS PANEL 632CB PER M/M REF. 28-11-11.
